Side effects.

Over the past several months I’ve been bitter.  It’s been a gradual thing, and something that I never really spoke of to my therapist.  Over the last month or so the bitterness started to turn into anger. Still, I didn’t really think anything of it. I figured it was just a product of my situation.

So last week, when my psych. asked me if I was irritable (yes), fatigued (hell yes), or having memory problems (yes),  she said it was a side effect.

A side effect. Who knew?

It’s been about a week since we reduced the dose on the one med.  I can tell a difference.

Here’s to hoping that this adjustment solves the problem.

 

Advertisements
This entry was posted in Uncategorized and tagged , , , . Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s